DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9924

Title: A FINITE-ELEMENT METHOD FOR A SINGLE-PHASE SEMILINEAR STEFAN PROBLEM IN ONE SPACE DIMENSION
Authors: PANI, AK
DAS, PC
Keywords: galerkin approximations
Issue Date: 1991
Publisher: MARCEL DEKKER INC
Citation: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 12(1-2), 153-171
Abstract: Both continuous and discrete - time Galerkin methods are analysed for the numerical approximation of a single phase semilinear Stefan problem with a nonlinear source term. Optimal rates of convergence in L2, H-1 and H-2 - norms are derived for both the cases.
URI: http://dx.doi.org/10.1080/01630569108816422
http://dspace.library.iitb.ac.in/xmlui/handle/10054/9924
http://hdl.handle.net/10054/9924
ISSN: 0163-0563
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback